# SDR FDEA202507041121

- Difficulty date: July 4, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 84,484 hours, 34,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN DOOR GUSTLOCK WILL NOT ALWAYS DISENGAGE  WHEN CLOSING DOOR AND WILL NOT ALLOW DOOR TO CLOSE FULLY.  REMOVED UPPER HINGE ARM LINK BOLT. FOUND SPHERICAL BEARING WORN. ALSO REMOVED   HINGE ARM FAIRING TO ACCESS SPHERICAL BEARING.  R & R UPPER HINGE ARM LINK BEARING INSTALLED UPPER HINGE ARM LINK BOLT AFTER SPHERICAL BEARING REPLACEMENT   INSTALLED HINGE ARM FAIRING CONTINUED WITH INSTALLATION. DURING DOOR OPERATION   CHECK NOTED LATCH CAM ROLLER CONTACTING LOWER AFT LATCH FITTING AND DOOR IS HARD TO CLOSE. NOTED LOWER AFT LATCH CAM ROLLER BEARING WAS DAMAGED. REPLACED   LOWER AFT LATCH CAM ROLLER BEARING AND REMOVED LOWER AFT LATCH FITTING. BEGAN   INSTALLATION OF LOWER AFT LATCH FITTING, FITTING REQUIRES ADJUSTMENT BEFORE   CONTINUING WITH FURTHER ADJUSTMENT OR OPS CHECKS.  WHILE CLOSING L1 DOOR FROM EITHER HANDE FOUND FWD 2 DOOR LATCH ROLLERS TOO  FAR FWD AND AFT 2 LATCH ROLLERS TOO   FAR AFT OF THE LATCH FITTINGS. REMOVED WEIGHT OFF L1 DOOR AND FOUND GUIDE ARM PIN WITH EXCESSIVE WEAR.   REMOVED GUIDE ARM REF B757 MM 52-11-04-2. WHILE OPERATING L1 DOOR FOR ADJUSTMENTS LOWER AFT CAM ROLLER GOT DAMAGED.  C/W L1 DOOR CABLE TRAVEL EMERG POWER SPRING CYL ADJ/TEST & REST OF MM 52-11-04-2.    DOOR CLOSES OKAY FROM INSIDE AND OUT. OK FOR SVC.  ORIGINAL SUBMISSION DATE: 7/7/2058
